Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jaime66

Veteran Member
  • Total Reviews

    0
  • Content Count

    71
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jaime66

  • Rank
    Junior Member
  1. you've all been brain washed. Come off the regimen. If your acne was that bad it will come back. And will continue to do so. Enjoy wasting your lives putting on bp, the time it takes to be clear you would have finished your accutane course...If it doesnt come back it was not severe enough in the first place to warrent the regimen. This is my opinion. I will not post here again. So dont bother replying Thanks
  2. I first came across this site when I was about 14, I am now nearly 21. This is the conclusion I have come to. DO NOT START ON THIS REGIMEN. I have done everything - eaten healthily, used every wash available, every cream available, done the regimen for sustained periods of time (3 years, 1 year etc) used doxycline and other antibiotics, been on roaccutane (accutane) and back onto antiobiotics and am trying to go back onto roaccutane atm. So what worked after everything iv tried... Roaccut
  3. I know how u feel, it's annoying isnt it? As far as the burn, it should go away soon tho. If u feel that u need a moisturizer, then yeah put it on, but just be careful with it. Make sure there's no ingredients in it that could irritate ur skin more, and gently pat it on. I'm wondering, did ur skin scab or "crust up" yet? Yeh it did crust up,lol, and then the 'crust' came off...now theres just a large red mark,,,very irritating but no longer painful and i hope it doesnt scar!
  4. When you say leave it alone does that mean no moisturizer? If only the accutane worked...i wouldnt have red marks now theyd b gone and now i have the biggest red mark ever
  5. Hey Whilst trying to fade my red marks using a glycolic acid peel i managed to burn my skin leaving a rather large red mark which is unsightly and hurts. Will this scar or can i get rid of it? and how can i speed things along? Thanks
  6. Red marks are always alot worse on accutane. I have been off it for 2 weeks and i have noticed a slight improvement. But i do think it will take months for a major improvement.
  7. Hey guys, I've got 5 days left of my roaccutane course (accutane outside europe). I've been on 40mg a day for nearly 4 months. Im about 10 stone. I wanted to go up to 60mg a day but i had a low white blood cell count so i reckon the derm didnt want an increase in dosage. Neway yesterday i got two new pimples. And in the days before that i got one or two small ones. Before that I had a week, maybe two with nothing new! However I am wondering is it still normal to be getting a few odd ones at t
  8. I started taking roaccutane today. i have been on the regimen for around 6 weeks. What i want some advice on is whether to continue the regimen while the accutane 'kicks in' or stop and just moisturise... I've never been this clear for ages and am worried that the accutane wont work str8 away ne advice?
  9. The general rule for antibiotics is that during the first few weeks the acne will get worse as it is pushed to the surface...and then slowly clear skin may follow Having said that after being on doxycycline for three months i experienced some clearing but never complete,,,having given up the antibiotic i am now on the regimen and experiencing much better results. I have also been on oxytetracycline... Good luck whatever u do
  10. Okay guys.... went to the doctor today and have decided to come off doxycyclin as i am feeling tired all the time and had headaches and lower back pain. This was after three months,,she sed my skin still wasnt brilliant. Neway,,i had been referred to a dermatologist about three months ago and finally i have an appointment in about a month. The question is this,,,should i stop the regimen and let my face get worse than it is so i can go on roaccutane (accutane outside europe) or carry on with t
  11. Hey, I lost my girlfriend over making excuses...she got with my mate because she said i always avoid her. Dont make the same mistake i did...good luck
  12. u hav the same birthday as me, I have a blood disease, i know how it feels, but i tell myself ther is nothing i can do about it so you just gotta carry on. Having acne and this really makes me appreciate the nicer things in life alot more...
  13. R u sure he sed it coz of ur red marks? coz brothers and sisters always argue,,,me n my sis call each other stuff like that all the time...wot im sayin is he mite hav just sed it being the bitch of a brother he is, not intending to draw attention to ur red marks... peace
  14. um...u dont hav acne from what i can see, but iv found that for reducing oil iv been using a sebum control moisturiser which really seems to do the trick hav fun
  15. I tried the regimen, but i dont like the idea of the skin becoming dependent on the bp and the large amounts needed to stay clear. On the back of the bp i have it says to not use it for more than 14 days...ther must be a reason for that. Also even though i tried reducing the amount of bp my skin was always dry no matter how much moisturizer i used. I hope now that it is the summer my skin will clear up even more than it has. Cheers guys
×